# SDR 0212133

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 6227718004
- Part serial: 1064
- Condition: Faulty
- Location: Cockpit
- Part time: 2,681 hours, 3,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

IN HGR BOTH EFIS AND MFD BLANKS OUT ON AND OFF CAPTAINS SIDE. THE SYSTEM WAS MEL.  THE SYSTEM WAS OPERATIONAL IN DRIVE TRANSFER IAW THE MEL REQUIREMENTS.  AWAITING TEARDOWN REPORT FOR CLOSER.
